# SDR REXA2016011800033

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 23,682 hours, 21,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFLECTIVE FLOOR TRACK ON FWD RT SIDE OF CABIN DAMAGED.  R & R DAMAGED SECTION OF REFLECTIVE FLOOR TRACK IAW AMM 33-51-01.  PN OFF & ON PL22-300LH00.
